Vol. 5, No. 2, 2011

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 13
Issue 8, 1765–1981
Issue 7, 1509–1763
Issue 6, 1243–1507
Issue 5, 995–1242
Issue 4, 749–993
Issue 3, 531–747
Issue 2, 251–530
Issue 1, 1–249

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Subscriptions
Editors' Interests
Submission Guidelines
Submission Form
Editorial Login
Ethics Statement
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
 
Other MSP Journals
On the Hom-form of Grothendieck's birational anabelian conjecture in positive characteristic
131–184

Mohamed Saïdi and Akio Tamagawa

Local positivity, multiplier ideals, and syzygies of abelian varieties
185–196

Robert Lazarsfeld, Giuseppe Pareschi and Mihnea Popa

Elliptic nets and elliptic curves
197–229

Katherine Stange

The basic geometry of Witt vectors, I The affine case
231–285

James Borger

Correction to a proof in the article Patching and admissibility over two-dimensional complete local domains
287–288

Danny Neftin and Elad Paran